MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM SMARTPILL; GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE

GIVEN IMAGING LTD., YOQNEAM SMARTPILL; GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE
Model Number 50100100
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a blank study.The customer advised that they confirmed the receiver paired when the patient was sent home.The customer was informed by the patient that after the 3rd day, there were no ph readings.Technical support advised customer to send in study for review.Customer also stated the patient had x-ray and confirmed capsule has passed.There was no patient or user harm.

Brand Name
SMARTPILL
Common Device Name
GASTROINTESTINAL MOTILITY SYSTEM, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IL  20692
MDR Report Key10585505
Report Number9710107-2020-00457
Device Sequence Number14210153
Product Code NYV
UDI-Device Identifier04260167482712
UDI-Public04260167482712
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model Number50100100
Device Catalogue Number50100100
Device Lot Number48810P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;